Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1997, Number 10, Pages 31–36 (Mi ivm1105)  

This article is cited in 2 scientific papers (total in 2 papers)

The dynamics of a monotone mapping of an $n$-odd

L. S. Efremova, E. N. Makhrova

N. I. Lobachevski State University of Nizhni Novgorod

Full text: PDF file (167 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1997, 41:10, 29–34

Bibliographic databases:
UDC: 517.987
Received: 23.05.1995

Citation: L. S. Efremova, E. N. Makhrova, “The dynamics of a monotone mapping of an $n$-odd”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, no. 10, 31–36; Russian Math. (Iz. VUZ), 41:10 (1997), 29–34

Citation in format AMSBIB
\Bibitem{EfrMak97}
\by L.~S.~Efremova, E.~N.~Makhrova
\paper The dynamics of a~monotone mapping of an $n$-odd
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1997
\issue 10
\pages 31--36
\mathnet{http://mi.mathnet.ru/ivm1105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1487998}
\zmath{https://zbmath.org/?q=an:0917.58025}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1997
\vol 41
\issue 10
\pages 29--34


Linking options:
  • http://mi.mathnet.ru/eng/ivm1105
  • http://mi.mathnet.ru/eng/ivm/y1997/i10/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Efremova, E. N. Makhrova, “The dynamics of monotone maps of dendrites”, Sb. Math., 192:6 (2001), 807–821  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Mazepa E.A., “Ob asimptoticheskom povedenii reshenii nekotorykh polulineinykh ellipticheskikh uravnenii na nekompaktnykh rimanovykh mnogoobraziyakh”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1: Matematika. Fizika, 2011, no. 1, 41–59  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:148
    Full text:62
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022